# SDR DLM88080801

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 48,692 hours, 37,445 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Eroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3 ERODED LOWER SURFACE OF INBD FIXED VANE LT INBD FLAP WAS FOUND.  EROSION WAS REPAIRED IAW SRM 57-03 PARA 8D FIG 9A.
